# SDR GTIA201312301100

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 29,035 hours, 12,432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QA0642301
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FOUL ODOR IN ACFT.  R & R RECIRCULATIVE FILTERS IAW AMM.  REPLACED CAVIN FILTERS.
